MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000000664

Медицинская библиотека · ACG case reports journal · 2021

A Case of Lansoprazole-Induced Bullous Pemphigoid After Zantac Recall.

Tran Minh, Armenta Andrew M, Wilkerson Michael G, Afrouzian Marjan, Khan Kashif

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Proton pump inhibitors (PPIs) are the mainstay of treatment for many gastric acid-related diseases with a relatively safe drug profile. One of the rare side effects is PPI-induced bullous pemphigoid. We describe a case of new-onset bullous pemphigoid on initiation of lansoprazole for esophagitis after a nationwide Zantac recall. This condition can improve with the cessation of PPI and the use of corticosteroids. However, it poses a significant challenge to the management of gastroesophageal reflux disease by limiting available pharmacologic options. In addition, this case highlights the negative effects of a drug recall.

Для цитирования: Tran Minh, Armenta Andrew M, Wilkerson Michael G, Afrouzian Marjan, Khan Kashif. A Case of Lansoprazole-Induced Bullous Pemphigoid After Zantac Recall.. ACG case reports journal. 2021. DOI: 10.14309/crj.0000000000000664.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.